# SDR SWAA2022031838909

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATION ON THE INNER SURFACE IN THE CORE AREA / DAMAGE PANEL 193AR WAS REPLACED WITH A SERVICABLE PART M NRC T975336
